COMPOUND DISTRIBUTIONS OF INFINITELY DIVISIBLE DISTRIBUTIONS WITH EXPONENTIAL FAMILY AND WITH EXPONENTIAL TYPE FAMILY

被引:0
|
作者
PATIL, SA
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1966年 / 37卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:543 / &
相关论文
共 50 条
  • [1] Type II general inverse exponential family of distributions
    Jamal, Farrukh
    Chesneau, Christophe
    Elgarhy, Mohammed
    [J]. JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS, 2019,
  • [2] A family of bivariate exponential distributions and their copulas
    Unnikrishnan Nair N.
    Sankaran P.G.
    [J]. Sankhya B, 2014, 76 (1) : 1 - 18
  • [3] HAIGHTS DISTRIBUTIONS AS A NATURAL EXPONENTIAL FAMILY
    LETAC, G
    SESHADRI, V
    [J]. STATISTICS & PROBABILITY LETTERS, 1988, 6 (03) : 165 - 169
  • [4] A NEW FAMILY OF MULTIVARIATE EXPONENTIAL DISTRIBUTIONS
    方开泰
    方碧琪
    [J]. Science Bulletin, 1986, (21) : 1510 - 1511
  • [5] Distributions of exact tests in the exponential family
    Stehlik, M
    [J]. METRIKA, 2003, 57 (02) : 145 - 164
  • [6] Distributions of exact tests in the exponential family
    Milan Stehlík
    [J]. Metrika, 2003, 57 : 145 - 164
  • [7] A family of bivariate exponential distributions and their copulas
    Nair, N. Unnikrishnan
    Sankaran, P. G.
    [J]. SANKHYA-SERIES B-APPLIED AND INTERDISCIPLINARY STATISTICS, 2014, 76 (01): : 1 - 18
  • [8] A new family of bivariate max-infinitely divisible distributions
    Enkelejd Hashorva
    [J]. Metrika, 2008, 68 : 289 - 304
  • [9] A new family of bivariate max-infinitely divisible distributions
    Hashorva, Enkelejd
    [J]. METRIKA, 2008, 68 (03) : 289 - 304
  • [10] A Characterization of the Compound-Exponential Type Distributions
    Hwang, Tea-Yuan
    Hu, Chin-Yuan
    [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2011, 54 (03): : 464 - 471